Yıl 2014, Cilt 15, Sayı 15, Sayfalar 101 - 116 2014-06-01

DP-PROJECTIVE MODULES AND DIMENSIONS

Tiwei Zhao [1]

160 180

In this paper, we introduce the notion of DP-projective modules. It is shown that a left R-module M over a ring R is DP-projective if and only if it is a cokernel of a Ding projective preenvelope f : A → B with B projective. It is also shown that a ring R is semisimple if and only if every module is DP-projective. Moreover, we investigate (global) DP-projective dimensions of modules and rings. It is shown that l.DP-dim(R) = l.DP-ID(R). In addition, other applications of those dimensions defined in this way are presented.
DP-projective module, semisimple ring, DP-projective dimension
  • F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, 2nd ed. Graduate Texts in Mathematics, 13, New York: Springer-Verlag, 1992.
  • H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc., 95 (1960), 466–488.
  • S. Breaz, Modules M such that ExtR(M, −) commuts with direct limits, Algebra Represent. Theory, (to appear), doi: 10.1007/s10468-012-9382-y.
  • N. Q. Ding and J. L. Chen, The flat dimensions of injective modules, Manuscripta Math., 78 (1993), 165–177.
  • N. Q. Ding, Y. L. Li and L. X. Mao, Strongly Gorenstein flat modules, J. Aust. Math. Soc., 86 (2009), 323–338.
  • E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, Walter de Gruyter, Berlin, 2000.
  • X. H. Fu, H. Y. Zhu and N. Q. Ding, On copure projective modules and copure projective dimensions, Comm. Algebra, 40 (2012), 343–359.
  • J. Gillespie, Model structures on modules over Ding-Chen rings, Homology, Homotopy Appl., 12(1) (2010), 61–73.
  • T. Ishikawa, On injective modules and flat modules, J. Math. Soc. Japan, 17(3) (1965), 291–296.
  • C. U. Jensen, On the vanishing of lim(i), J. Algebra, 15(2) (1970), 151–166. ←−
  • L. X. Mao and N. Q. Ding, Gorenstein F P -injective and Gorenstein flat mod- ules, J. Algebra Appl., 7(4) (2008), 491–506.
  • N. Mahdou and M. Tamekkante, Strongly Gorenstein flat modules and dimen- sions, Chin. Ann. Math., 32B(4) (2011), 533–548.
  • J. J. Rotman, An Introduction to Homological Algebra, 2nd ed. Springer, 2009.
  • C. H. Yang, Strongly Gorenstein flat and Gorenstein FP-injective modules, Turk. J. Math., 37 (2013), 218–230.
  • G. Yang, Homological properties of modules over Ding-Chen rings, J. Korean Math. Soc., 49 (1) (2012), 31–47.
  • G. Yang, Z. K. Liu and L. Liang, Ding projective and Ding injective modules, Algebra Colloq., 20(4) (2013), 601-612.
  • C. X. Zhang and L. M. Wang, Strongly Gorenstein flat dimensions, J. Math. Research & Exposition, 31(6) (2011), 977–988. Tiwei Zhao
  • School of Mathematics and Computer Science Hubei University Wuhan, Hubei, People’s Republic of China e-mail: tiweizhao@gmail.com
Konular
Diğer ID JA49GY48ZU
Dergi Bölümü Makaleler
Yazarlar

Yazar: Tiwei Zhao

Bibtex @ { ieja266241, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {101 - 116}, doi = {10.24330/ieja.266241}, title = {DP-PROJECTIVE MODULES AND DIMENSIONS}, key = {cite}, author = {Zhao, Tiwei} }
APA Zhao, T . (2014). DP-PROJECTIVE MODULES AND DIMENSIONS. International Electronic Journal of Algebra, 15 (15), 101-116. DOI: 10.24330/ieja.266241
MLA Zhao, T . "DP-PROJECTIVE MODULES AND DIMENSIONS". International Electronic Journal of Algebra 15 (2014): 101-116 <http://dergipark.gov.tr/ieja/issue/25196/266241>
Chicago Zhao, T . "DP-PROJECTIVE MODULES AND DIMENSIONS". International Electronic Journal of Algebra 15 (2014): 101-116
RIS TY - JOUR T1 - DP-PROJECTIVE MODULES AND DIMENSIONS AU - Tiwei Zhao Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266241 DO - 10.24330/ieja.266241 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 101 EP - 116 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266241 UR - http://dx.doi.org/10.24330/ieja.266241 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra DP-PROJECTIVE MODULES AND DIMENSIONS %A Tiwei Zhao %T DP-PROJECTIVE MODULES AND DIMENSIONS %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266241 %U 10.24330/ieja.266241